# SDR A6WA200940138

- Difficulty date: March 18, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 13,218 hours, 12,275 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLAP FAIL MSG ON TAXI OUT WHEN FLAPS SELECTION TO FLAPS 8 DEGREES.  COMPLIED WITH RESET PROCEDURE FOR SDS AND FLAP SYS IAW FIM 27-00.  OPS CHECK GOOD.  (K)
